# SDR 2009FA0001046

- Difficulty date: November 26, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N814WS
- Make and model: Cessna 510
- Aircraft serial: 5100032
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 991226392
- Condition: Loose
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX ON 510-0032 WHILE CARYING OUT SB510-27-01 A LOUD RATTLE WAS NOTICED FROM INSIDE THE LT AILERON PRIOR TO REFIT.  THE NOISE SOUNDED LIKE MUTIPLE LOOSE ITEMS TOWARDS THE INBD END OF THE AILERON.  ON REMOVAL OF THE AILERON TRIM ACTUATOR ACCESS PANEL (532EB), IT WAS DISCOVERED THAT THE NOISE WAS BEING CAUSED BY (2) AN3-3A BOLTS AND MATCHING WASHERS (PN NAS 1149F0363P) INSIDE THE COMPARTMENT WHERE MATCHING WASHERS (PN NAS1149F0363P) INSIDE THE COMPARTMENT WHERE THE ACTUATOR TRIM ACTUATOR IS LOCATED.  FURTHER INVESTIAGATION REVEALED THE (2) BOLTS HAD FALLEN OUT OF THE AILERON TRIM ACTUATOR MOUNTING POINTS AND HAD DROPPED INSIDE THE AILERON.  THE (2) REMAINING BOLTS WHICH SECURE THE ACTUATOR IN POSITION WERE
